# SDR DL76L002454

- Difficulty date: December 14, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 28,616 hours, 4,333 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Rt Mlg
- Component: Oleo
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING LGW RT OLEO STRUT DEFLATED WITH COMPLETE LOSS OF STRUT FLUID.FIRE DEPT.CALLED DUE EXCESSIVE VAPOUR IN MLG AREA.STRUT RECTIFIED WITH SPARE SEALS
